# SDR SWAA041415

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 69,365 hours, 76,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: L1 & R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 AND R1 DOOR EVAC SLIDE CABLES MISROUTED.  REROUTED L1 AND R1 DOOR EVAC SLIDE CABLES PER MM.
